# SDR TWAA9913903

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Inop
- Location: Row 12
- Part time: 9 hours
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WERE INOPERATIVE BETWEEN ROWS 4 AND 12.  REPLACED THE POWER SUPPLY.  CHECK-C 9-3-99 STL.
